Bannder图像
首页>山东大学数学学院基础数学研究所纪广华教授简介

山东大学数学学院基础数学研究所纪广华教授简介

ji

GuangHua JI (纪广华)

Family name and Given name

Family name: Ji
Given name: GuangHua

Contact Information

School of Mathematics                  Email: ghji[at]sdu[dot]edu[dot]cn
Shandong University                    Office: B1042
Jinan, Shandong 250100
P. R. China

Education Background

Ph.D.: Pure Mathematics, Shandong University, 2003-2010
Jointly Trained Doctoral Student, The University of Iowa, 2008-2009
B.S.: Pure Mathematics, Shandong University, 1998-2002

Professional Positions

09/2014 – Present, Associate Professor, Shandong University
09/2013 – 09/2014, Visiting Scholar, The Ohio State University
07/2010 – 09/2014, Lecturer, Shandong University

Research Interests

Number theory, in particular analytic number theory, automorphic forms, automorphic L-functions

Teaching

Publications

[5] Lower bound for the higher moment of symmetric Square L-functions,               Rocky Mountain J. Math. 46 (2016), no. 3, 915–923.
[4] (joint with H. Tang) Moments of Maass form L-functions at central points,            Submitted for Publication.
[3] (joint with H. Sun) Moments of L-functions attached to the twist of modular
forms by Dirichlet character, Chinese Ann. Math, Series B, Vol. 36 (2015),           237-252.
[2] (joint with T. Gillespie) Prime number theorems for Rankin-Selberg L-                   functions over different number fields, Sci. China Ser. A: Math. Vol. 54, No.1,      35-46, 2011.
[1] Lower Bounds for Moments of Automorphic L-functions over short intervals,      Proc. Amer. Math. Soc. 137 (2009), 3569-3574.